Alert archive / Washington / Wind Advisories in 2014

Wind Advisory 7, NWS Seattle, WA

February 16, 2014San Juan County, Washington

NWS Seattle, WA issued this wind advisory at Feb 16, 2014, 3:59 AM PST for San Juan County, Washington. It took effect at Feb 16, 2014, 12:00 PM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2014, 3:59 AM PST (11:59 UTC)
In effect from
Feb 16, 2014, 12:00 PM PST
Expired
Feb 17, 2014, 12:00 AM PST
In force
12 hr
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 00:00Z, 12.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 00:00Z on 2014-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 00:00Z on 2014-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 394 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
475 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
394 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WWUS76 KSEW 161159
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
359 AM PST SUN FEB 16 2014

WAZ516-517-170030-
/O.CAN.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/
/O.UPG.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/
/O.NEW.KSEW.HW.W.0004.140216T2000Z-140217T0800Z/
NORTH COAST-CENTRAL COAST-
359 AM PST SUN FEB 16 2014

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT PST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST
TONIGHT. THE WARNING REPLACES THE HIGH WIND WATCH...AND THE WIND
ADVISORY THAT WAS IN EFFECT OVERNIGHT HAS ENDED.

* SOME AFFECTED LOCATIONS...WESTPORT...ABERDEEN...OCEAN SHORES.

* TIMING...LOCALLY DAMAGING WINDS ARE LIKELY FROM AROUND NOON
  TODAY THROUGH THIS EVENING.

* WIND...SOUTH WIND 30 TO 45 MPH WITH GUSTS OF 60 TO 65 MPH.

* IMPACTS....WINDS COULD BRING DOWN LARGE BRANCHES AND SMALL
  TREES. THERE COULD BE SCATTERED POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS EXPECTED
WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS TO 60 MPH.

&&

$$

WAZ001-503-506-510-170030-
/O.CAN.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/
/O.UPG.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/
/O.NEW.KSEW.WI.Y.0007.140216T2000Z-140217T0800Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-
359 AM PST SUN FEB 16 2014

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT PST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST
TONIGHT. THE ADVISORY REPLACES THE HIGH WIND WATCH...AND THE WIND
ADVISORY THAT WAS IN EFFECT OVERNIGHT HAS ENDED.

* TIMING...WINDY CONDITIONS ARE LIKELY FROM AROUND NOON TODAY
  THROUGH THIS EVENING.

* WIND...SOUTH WIND 20 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH.

* IMPACTS....WINDS THIS EVENING COULD SNAP SMALL TREE
  BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE
  LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

WAZ504-505-507>509-511-512-515-170030-
/O.CAN.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/
/O.NEW.KSEW.WI.Y.0007.140216T2000Z-140217T0800Z/
SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-EVERETT AND VICINITY-
SEATTLE/BREMERTON AREA-TACOMA AREA-HOOD CANAL AREA-
LOWER CHEHALIS VALLEY AREA-WESTERN STRAIT OF JUAN DE FUCA-
359 AM PST SUN FEB 16 2014

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT PST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST
TONIGHT. THE WIND ADVISORY THAT WAS IN EFFECT OVERNIGHT HAS ENDED.

* TIMING...WINDY CONDITIONS ARE LIKELY FROM AROUND NOON TODAY
  THROUGH THIS EVENING.

* WIND...SOUTH WIND 20 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH.

* IMPACTS....WINDS THIS EVENING COULD SNAP SMALL TREE
  BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE
  LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

WAZ514-170030-
/O.NEW.KSEW.WI.Y.0007.140216T2000Z-140217T0800Z/
EASTERN STRAIT OF JUAN DE FUCA-
359 AM PST SUN FEB 16 2014

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT PST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST
TONIGHT. 

* TIMING...WINDY CONDITIONS ARE LIKELY FROM AROUND NOON TODAY
  THROUGH THIS EVENING.

* WIND...SOUTH WIND 20 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH.

* IMPACTS....WINDS THIS EVENING COULD SNAP SMALL TREE
  BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE
  LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$
1 follow-up statement
411 
WWUS76 KSEW 162317
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
317 PM PST SUN FEB 16 2014

WAZ516-517-170800-
/O.CON.KSEW.HW.W.0004.000000T0000Z-140217T0800Z/
NORTH COAST-CENTRAL COAST-
317 PM PST SUN FEB 16 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

* SOME AFFECTED LOCATIONS...WESTPORT...ABERDEEN...OCEAN SHORES.

* TIMING...LOCALLY DAMAGING WINDS ARE LIKELY THROUGH THIS
  EVENING.

* WIND...SOUTHERLY WIND 30 TO 40 MPH WITH GUSTS OF 60 MPH.

* IMPACTS....WINDS COULD BRING DOWN LARGE BRANCHES AND SMALL 
  TREES. THERE COULD BE SCATTERED POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS EXPECTED
WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS TO 60 MPH.

&&

$$

WAZ001-503>512-514-515-170800-
/O.CON.KSEW.WI.Y.0007.000000T0000Z-140217T0800Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR-
EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY-
EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-TACOMA AREA-
ADMIRALTY INLET AREA-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
317 PM PST SUN FEB 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* TIMING...WINDY CONDITIONS ARE LIKELY THIS EVENING.

* WIND...SOUTHERLY WIND 20 TO 30 MPH WITH GUSTS OF 50 MPH.

* IMPACTS....WINDS THIS EVENING COULD SNAP SMALL TREE BRANCHES...
  TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Feb 16, 3:00 AM PST, 59 minutes earlier.

Area forecast discussion, Feb 16, 3:00 AM PST, 59 minutes before
AREA FORECAST DISCUSSION...CORRECTION TO HYDROLOGY SECTION
NATIONAL WEATHER SERVICE SEATTLE WA
300 AM PST SUN FEB 16 2014

.SYNOPSIS...VIGOROUS FRONTAL SYSTEMS IN CLOSE SUCCESSION WILL BRING
MORE RAINY AND WINDY WEATHER TO WESTERN WASHINGTON TODAY THROUGH
THURSDAY. DAMAGING WINDS ARE LIKELY ALONG THE COAST THIS AFTERNOON
AND EVENING. SEVERAL FEET OF NEW SNOW WILL FALL IN THE MOUNTAINS
DURING THE NEXT FIVE DAYS. THE STORMY PATTERN WILL FINALLY BREAK
LATE THIS WEEK...WITH CALMER WEATHER EXPECTED FRIDAY AND SATURDAY.

&&

.SHORT TERM...A SHORTWAVE UPPER TROUGH IS MOVING THROUGH WESTERN
WASHINGTON EARLY THIS MORNING...FOLLOWING THE FRONT THAT MOVED
THROUGH LATE SATURDAY. THAT SYSTEM PRODUCED SPOTTY BRIEF HIGH WIND
IN THE NORTH INTERIOR...UP TO 2.5 INCHES OF RAIN ALONG THE SOUTH
SLOPES OF THE OLYMPICS...AND ROUGHLY ANOTHER FOOT OF SNOW IN THE
MOUNTAINS. SHOWERS CONTINUED ACROSS THE FORECAST AREA EARLY THIS
MORNING...WITH WINDS STILL GUSTING TO 25 TO 35 MPH IN SPOTS AND
TEMPERATURES IN THE UPPER 30S TO MID 40S.

AFTER A SHORT RELATIVE BREAK IN THE WEATHER THIS MORNING...THE NEXT
FRONTAL SYSTEM -- CURRENTLY ALONG 135W -- WILL BRING WESTERN
WASHINGTON ITS NEXT ROUND OF WINDY CONDITIONS AND HEAVY
PRECIPITATION LATER THIS MORNING THROUGH TONIGHT. THIS FEATURE LOOKS
LESS IMPRESSIVE -- CERTAINLY SMALLER ANYWAY -- IN SATELLITE
IMAGERY...BUT IT IS ASSOCIATED WITH A 120 KT WESTERLY JET THAT WILL
EXTEND ACROSS THE SOUTH PART OF WESTERN WASHINGTON AND WESTERN
OREGON AS THE SYSTEM MOVES THROUGH.

MODELS HAVE CONSISTENTLY BEEN FORECASTING HIGH WIND WARNING CRITERIA
WINDS ALONG THE COAST WITH THIS SYSTEM...BY DEFINITION SUSTAINED
WINDS OF 40 MPH OR GUSTS TO 60 MPH. WE WILL UPGRADE THE HIGH WIND
WATCH TO A WARNING THERE. WITH THE JET STREAM TO THE SOUTH...THIS
WILL PROBABLY NOT BE AS GOOD OF A WIND PRODUCER IN THE NORTH
INTERIOR. BUT WE WILL HAVE A WIND ADVISORY IN EFFECT THERE AS WELL
AS THE REST OF THE INTERIOR LOWLANDS. ONE CONCERN IS THAT THE WINDS
WILL BE 50 TO 60 KT JUST A COUPLE THOUSAND FEET OFF THE GROUND...
AND THOSE WINDS COULD MIX TO THE SURFACE AND PRODUCE SPOTTY AND
RATHER RANDOM BRIEF HIGH WIND GUSTS.

MODELS HAVE ALSO BEEN CONSISTENT IN FORECASTING SIGNIFICANT
PRECIPITATION AMOUNTS WITH THIS SYSTEM...ESPECIALLY IN THE
MOUNTAINS. LOWLAND RAINFALL WILL MOSTLY BE 0.5 TO 1.5 INCHES TODAY
THROUGH LATE MONDAY. WATER EQUIVALENT PRECIPITATION SHOULD BE
GENERALLY 2 TO 4 INCHES IN THE OLYMPICS AND CASCADES. THE PERIOD OF
HEAVIEST PRECIPITATION WILL OCCUR THIS AFTERNOON AND EVENING IN THE
OLYMPICS AND TONIGHT IN THE CASCADES. THE SNOW LEVEL WILL RISE TO
3000 TO 3500 FT BRIEFLY AS THE SYSTEM MOVES THROUGH...AND SNOQUALMIE
PASS COULD GET RAIN OR A SLOPPY MIX FOR A WHILE. FOR THE MOST PART
THOUGH IT WILL BE SNOW IN THE HIGHWAY PASSES...AND LOTS OF IT. THE
WINTER STORM WATCH FOR THE CASCADES WILL BE UPGRADED TO A WARNING
WITH THE MORNING PACKAGE...AND A WARNING WILL ALSO BE ISSUED FOR THE
OLYMPICS...CALLING FOR NEW SNOW TOTALS OF 1 TO 3 FT THIS AFTERNOON
THROUGH LATE MONDAY.

THE LEADING EDGE OF ANOTHER FRONTAL SYSTEM WILL REACH WESTERN
WASHINGTON MONDAY NIGHT...THE FRONT WILL MOVE THROUGH TUESDAY...AND
PRECIPITATION WILL TAPER OFF IN SHOWERS TUESDAY NIGHT. THIS SYSTEM
IS ALSO ASSOCIATED WITH A 120 KT JET...AND IT WILL BE WINDY ACROSS
THE FORECAST AREA AGAIN. RIGHT NOW...THOUGH...IT LOOKS LIKE THIS
FEATURE HAS A SLIGHTLY LOWER POTENTIAL TO PRODUCE HIGH WINDS.
PRECIPITATION IN THE MOUNTAINS WILL AGAIN BE SUBSTANTIAL. WATER
EQUIVALENT STORM TOTALS MONDAY EVENING THROUGH LATE TUESDAY NIGHT
COULD BE ANOTHER 1.5 TO 3.5 INCHES -- ROUGHLY ANOTHER 1 TO 3 FT OF
SNOW -- AND THE SNOW LEVEL WILL AGAIN BE NEAR OR BELOW THE ELEVATION
OF ALL THE MAJOR PASSES.   MCDONNAL

.LONG TERM...ANOTHER FRONTAL SYSTEM WILL MOVE THROUGH AROUND
WEDNESDAY NIGHT AND THURSDAY. IT LOOKS LIKE IT WILL BE SOMEWHAT
WEAKER THAN THE SYSTEMS THAT PRECEDE IT...BUT IT WILL STILL BE
ANOTHER WINDY AND RAINY PERIOD. ALSO THE SNOW LEVEL WILL ONLY BE
AROUND 1000 TO 1500 FT AS IT MOVES THROUGH...AND ANOTHER 1 TO 2 FT
OF SNOW IN THE MOUNTAINS IS NOT OUT OF THE QUESTION.

THE MODELS AGREE THAT A PERIOD OF DRIER NORTHWEST FLOW ALOFT WILL
PREVAIL FRIDAY AND SATURDAY.   MCDONNAL

&&

.HYDROLOGY...A FLOOD WATCH IS IN EFFECT FOR MASON COUNTY...AND A
FLOOD WARNING WILL PROBABLY BE ISSUED FOR THE SKOKOMISH RIVER TODAY.
IT CRESTED JUST A FEW INCHES BELOW FLOOD STAGE AROUND 3 AM...BUT IT
WILL FLOOD TONIGHT AND PROBABLY BE ABOVE FLOOD STAGE MUCH OF THE
TIME THROUGH WEDNESDAY.

A FLOOD WATCH IS ALSO IN EFFECT FOR THURSTON...LEWIS...AND GRAYS
HARBOR COUNTIES FOR POSSIBLE FLOODING ON RIVERS THERE. THIS IS NOT A
TYPICAL FLOOD PATTERN FOR WESTERN WASHINGTON...BUT THE ABUNDANCE OF
RAIN EXPECTED OVER THE SOUTH PART OF THE FORECAST AREA TODAY THROUGH
WEDNESDAY COULD PRODUCE MINOR RIVER FLOODING THERE. THE MAIN CONCERN
IS FOR THE LOW ELEVATION CHEHALIS RIVER BASIN...WHICH INCLUDES THE
NEWAUKUM AND SKOOKUMCHUCK RIVERS. THE DESCHUTES AND EVEN THE UPPER
COWLITZ RIVERS WILL ALSO BEAR CLOSE WATCHING. RAINFALL AMOUNTS OF 1
TO 3 INCHES ARE LIKELY TODAY THROUGH LATE MONDAY...WITH ANOTHER
STORM BRINGING ANOTHER 1 TO 2.5 INCHES MONDAY NIGHT THROUGH LATE
TUESDAY NIGHT.

RIVERS SHOULD BEGIN RECEDING AROUND THURSDAY AS A DRIER PATTERN
DEVELOPS.   MCDONNAL

&&

.AVIATION...STRONG WESTERLY FLOW ALOFT THROUGH MONDAY MORNING. AIR
MASS SOMEWHAT UNSTABLE BECOMING STABLE LATER THIS MORNING.

CEILINGS GENERALLY AOA 5000 FEET THIS MORNING WITH LOCAL SHOWER
ACTIVITY LOWERING THE CEILINGS DOWN TO NEAR 2000 FEET AT TIMES UNTIL
16Z. RAIN OUT AHEAD OF THE NEXT STRONG FRONTAL SYSTEM MOVING INTO
THE AREA FROM THE NORTHWEST AFTER 20Z WITH CEILINGS LOWERING DOWN TO
AROUND 3500 FEET WITH LOCAL CEILINGS 2000-2500 FEET IN HEAVIER
PRECIPITATION. THIS CONDITIONS WILL CONTINUE TO AROUND 12Z MONDAY.
TODAYS FRONT LOOKS TO BE JUST AS STRONG AS THE ONE THAT WENT THROUGH
LAST NIGHT WITH ANOTHER ROUND OF WINDY CONDITIONS EXPECTED THIS
AFTERNOON THROUGH THE EARLY MORNING HOURS ON MONDAY. SOUTHERLY WINDS
15 TO 25 KNOTS WITH GUSTS 30 TO 40 KNOTS AT ALL BUT KCLM THIS
AFTERNOON INTO EARLY MONDAY MORNING.

KSEA...A FEW SHOWERS LEFT TO GO BY THE TERMINAL KEEPING THE THREAT
OF CEILINGS AROUND 2500 FEET IN THE TAF FOR THE NEXT FEW HOURS. BY
MID MORNING SCATTERED LOWER DECK WITH A MID LEVEL CEILING. RAIN
STARTING EARLY AFTERNOON HOURS WITH CEILINGS LOWERING BACK DOWN TO
NEAR 3500 FEET. SOUTHERLY WINDS EASING THIS MORNING THEN PICKING UP
AGAIN THIS AFTERNOON TO AROUND 20 KNOTS SUSTAINED WITH GUSTS AROUND
30 KNOTS. WINDS ALOFT A LITTLE STRONGER WITH THIS FRONT WITH 50-60
KNOT SOUTHWEST WINDS POSSIBLE DOWN TO AS LOW AS 2000 FEET LATE THIS
AFTERNOON INTO THE EVENING HOURS. FELTON

&&

.MARINE...WINDS EASING OVER THE INLAND WATERS THIS MORNING WITH THE
WINDS ALREADY PICKING UP AGAIN ALONG THE COAST AT 11Z. GALE WARNINGS
REMAIN IN EFFECT FOR MOST OF THE WATERS TODAY INTO TONIGHT. SURFACE
GRADIENTS NOT AS STRONG WITH SYSTEM VERSUS LAST NIGHT FRONT BUT THE
WINDS ALOFT ARE STRONGER WITH THE INCOMING SYSTEM. WITH PLENTY OF
MIXING OF THE ATMOSPHERE END RESULT WILL BE THE SIMILAR WINDS TO
YESTERDAY BEGINNING LATER THIS MORNING AND CONTINUING INTO THE EARLY
MORNING HOURS ON MONDAY. FRONT MOVING THROUGH THE NORTHERN PORTION
OF THE WATERS AFTER MIDNIGHT WITH THE FRONT CLEARING THE AREA BY 18Z
MONDAY MORNING. WINDS EASING BEHIND THE FRONT. COMBINED SEAS ALONG
THE COAST APPROACHING 20 FEET AHEAD AND WITH THE FRONT LATER TODAY
INTO TONIGHT. THE NEXT SYSTEM IN THIS SERIES...ARRIVING ON
TUESDAY...LOOKS WEAKER THAN THE WEEKEND SYSTEMS AT THIS TIME.
ANOTHER FRONT WILL MOVE THROUGH THE WATERS LATER WEDNESDAY INTO
THURSDAY MORNING. FELTON

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HIGH WIND WARNING COAST THIS AFTERNOON AND EVENING.
     WIND ADVISORY INTERIOR LOWLANDS THIS AFTERNOON AND EVENING.
     WINTER STORM WARNING OLYMPICS THIS AFTERNOON AND TONIGHT.
     WINTER STORM WARNING CASCADES THIS AFTERNOON THROUGH MONDAY
       MORNING.
     FLOOD WATCH MASON...THURSTON...LEWIS...GRAYS HARBOR COUNTIES.

PZ...GALE WARNING IN EFFECT FOR ALL WATERS.
     SMALL CRAFT ADVISORY IN EFFECT FOR ROUGH BAR GRAYS HARBOR BAR.

&&

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 6:24 PM PSTHigh Wind WarningSEW3 hr
Feb 16, 3:22 AM PSTGale WarningSEW24 hr
Feb 16, 3:22 AM PSTSmall Craft AdvisorySEW24 hr
Feb 16, 3:59 AM PSTHigh Wind WarningSEW20 hr
Feb 16, 3:59 AM PSTWinter Storm WarningSEW32 hr
Feb 16, 4:36 AM PSTRiver Flood WarningSEWMason3 days

Nearby

Wind Advisories in Washington, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.